Random differential inequalities and comparison principles for nonlinear hybrid random differential equations

Document Type : Research Paper


Kasubai, Gurukul Colony, Ahmedpur-413 515, Dist: Latur, Maharashtra, India


 In this paper, some basic results concerning strict, nonstrict inequalities, local existence theorem and differential inequalities  have been proved for an IVP of first order hybrid  random differential equations with the linear perturbation of second type. A comparison theorem is proved and  applied to prove the uniqueness of random solution for the considered perturbed random differential equation. Finally an existence of extremal random solution is obtained in  between the given upper and lower random solutions.


Volume 6, Issue 2 - Serial Number 2
November 2015
Pages 1-19
  • Receive Date: 11 August 2013
  • Revise Date: 09 August 2014
  • Accept Date: 11 January 2015